# SDR AMTA200800059

- Difficulty date: January 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPPORT STRUCTURE WEB CORRODED AT STA 990, BL 335L, WL 208.1.  REMOVED FLOOR SUPPORT WEB AT FS 990, BL35L, WL 208.1 IAW SRM 51-40-02, FABRICATED AND INSTALLED WEB AT STA 990, BL 35L, WL 208.1 IAW EA 737-5300-08-A0011.  ALODINED, PRIMED AND PAINTED AFFECTED AREA IAW SRM 51-20-01. (K)
